CIRCLES ALONG A RIEMANNIAN MAP AND CLAIRAUT RIEMANNIAN MAPS

Articles > Article · 2017

Authors: Bayram ŞAHİN

Bulletin of the Korean Mathematical Society, Journal Indexed in SCI Expanded, International, WoS, 2017, vol 54, pp 253-264

DOI: 10.4134/bkms.b160082

Summary

We first extend Yano-Nomizu's theorem, which characterizes extrinsic spheres in a Riemannian manifold, for Riemannian maps. Then we introduce Clairaut Riemannian maps, give an example and obtain necessary and sufficient conditions for a Riemannian map to be Clairaut type.

View details